Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have boil on thigh and hurting a lot. Suggest medicine? - Online Doctor Chats

Date : 09-Aug-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
Doctor:Good afternoon
User:good afternoon
User:i have a boil on my thigh
Doctor:Since when?
User:its been 4 days now and its hurting a lot
Doctor:Is there a pus inside?
User:4 days
User:till now there is no pus
Doctor:Please take pain killers like brufen
Doctor:Wait and watch over it
Doctor:If pus forms, it needs to be drained and you will have to use topical soframycin ointment for the same
User:any medication required like soframycin
Doctor:That is what I just said
User:do i need to wait until puss id formed
Doctor:Yes, if there is no pus there is no need to aply soframycin
User:ok thank you
Doctor:Get well soon
Doctor:Take care
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor